# SDR GTIA2015111401409

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 30,539 hours, 14,452 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK HOSE CAME OFF MASK BROKE. R & R F/O'S O2 MASK IAW AMM 35-12-41 PB401, OPS AND LEAK CHECK GOOD.  SWAPPED OBSERVERS O2 MASK BACK TO ORIGINAL POSITION.  MOC NOTIFIED PLACARD REMOVED.  R & R F/O O2 MASK IAW AMM 35-12-41. OPS CHECK GOOD.  NO LEAKS NOTED.
